# SDR RRXA96102

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CAP AT Y=70, BETWEEN LONGERONS 31R AND 33R CORRODED AND CRACKED.  LOWER BULKHEAD REPAIRED BY DOUBLER REPAIR SECURED WITH HL329-6 HI-LOCKS IAW REO 01903, SRM 51-1-20D, AND TREATED IAW SRM 51-1-8.
